Skip to content
IJAMS International Journal of Advanced Mathematical Sciences E-ISSN 2307-454X

The short analytic proof of the friendly numbers problem, “THIS PAPER HAS BEEN WITHDRAWN”

Abstract

“THIS PAPER HAS BEEN WITHDRAWN”

 

Authors and Affiliations

  • Ikorong Gilbert research

About this article

Download PDF

How to Cite

Gilbert, I. (2013). The short analytic proof of the friendly numbers problem, “THIS PAPER HAS BEEN WITHDRAWN”. International Journal of Advanced Mathematical Sciences, 1(4), 158-171. https://doi.org/10.14419/ijams.v1i4.1170